# SDR 06FDEA04195

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT STA 720D-720E AT STR 18L-19L FOUND NOT TO BE INSTALLED USING APPROVED DATA.  REMOVED EXISTING DOUBLER, FABRICATED NEW DOUBLER, ADDING ADITIONAL FASTENERS TO THE REPAIR.  REF SRM 53-30-03 PG 76-82 AND DETAIL 3.  THIS IS CLASSIFIED AS A MAJOR REPAIR ON W/O NR 34610 N00719.
